Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Sampling Designs with Linear and Quadratic Probability Functions
Umeå University, Faculty of Science and Technology, Department of Mathematics and Mathematical Statistics.
department of Forest Resource Management, Swedish University of Agricultural Sciences, Umeå, Sweden.
Institute of Mathematical Statistics, University of Tartu, Tartu, Estonia.
2014 (English)In: Open Journal of Statistics, ISSN 2161-718X, E-ISSN 2161-7198, Vol. 4, 178-187 p.Article in journal (Refereed) Published
Abstract [en]

Fixed size without replacement sampling designs with probability functions that are linear or quadratic functions of the sampling indicators are defined and studied. Generality, simplicity, remarkable properties, and also somewhat restricted flexibility characterize these designs. It is shown that the families of linear and quadratic designs are closed with respect to sample complements and with respect to conditioning on sampling outcomes for specific units. Relations between inclusion probabilities and parameters of the probability functions are derived and sampling procedures are given. 

Place, publisher, year, edition, pages
Scientific Research Publishing, 2014. Vol. 4, 178-187 p.
Keyword [en]
Complementary Midzuno Design, Conditional Sample, Inclusion Probability, Midzuno Design, Mixture of Designs, Parameters of Design, Sample Complement, Sinha Design
National Category
Probability Theory and Statistics
Identifiers
URN: urn:nbn:se:umu:diva-99689DOI: 10.4236/ojs.2014.43017OAI: oai:DiVA.org:umu-99689DiVA: diva2:787764
Available from: 2015-02-11 Created: 2015-02-11 Last updated: 2017-12-04Bibliographically approved

Open Access in DiVA

fulltext(403 kB)69 downloads
File information
File name FULLTEXT01.pdfFile size 403 kBChecksum SHA-512
37b75112da21afa5314369cc326097595ce1669cf33b0221919d3a6ca97e09c957235e9a609a0082432086b56088d04946f543b50fdf243cd6e46f892e44db51
Type fulltextMimetype application/pdf

Other links

Publisher's full text

Search in DiVA

By author/editor
Bondesson, Lennart
By organisation
Department of Mathematics and Mathematical Statistics
In the same journal
Open Journal of Statistics
Probability Theory and Statistics

Search outside of DiVA

GoogleGoogle Scholar
Total: 69 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 99 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf